MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5826
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a generator replacement procedure.During the procedure, the right ventricular (rv) lead was found to be frozen in the pacemaker header and could not be removed.The header was broken to extract the rv lead.The pacemaker was explanted and replaced, while the rv lead remained implanted.The patient remained stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported event of failure to disconnect could not be confirmed.The device was severely damage with battery at end of service (eos) level upon receipt.The device was received with rv lead already removed from the header, however due to the damage caused to the device header, the reported event could not be confirmed, and no additional tests could be performed.Longevity assessment was performed, based on nominal conditions, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
ZEPHYR XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22935651
Report Number2017865-2025-98950
Device Sequence Number9783691
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)2830688(17)110131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number5826
Device Lot Number2830688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/06/2025
11/25/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/08/2025
11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL (RA) LEAD.
Patient Age74 YR
Patient SexMale